MathSciNet Relay Station
MathSciNet bibliographic data
MR1934157 60H10 (60G15 60H07)
Nualart, David; Ouknine, Youssef Regularization of differential equations by fractional noise. Stochastic Process. Appl. 102 (2002), no. 1, 103–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement